# SDR 07FDEA04860

- Difficulty date: November 19, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: ACA3799501
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MODIFICATION MD10 TO ACF (ADVANCED COMMON FLIGHT DECK), VANE AIR   CONDITION LT SIDE BAY JAMB STRUCTURE FRAME TO STA 528 DEFORMED CORROSION AND CRACK LONG 2" ON SUPPORT FITTING.  REPLACED FRAME ACA3347-3 AND FITTING ACA3799-501 FOR SRM 51-35-01 VOL II.
